# SDR YENA2023082100966

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,448 hours, 1,094 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 55603
- Condition: Failed
- Location: 32hh
- Part time: 7,412 hours, 1,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#44, LGW-JFK. (ETOPS) 'WO# 1274801 TSI P2 REGUR FAUL ASSIGNED; ACCOMPLISHED WO 1274801 TSI PACK 2 TEM CONTROL R/R OPS CHECK NORAML REF AMM 21-61-11.'
